Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Northern Indiana

June 25, 20154 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Jun 25, 2015, 5:51 PM EDT for 4 counties in Indiana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 5:51 PM EDT (21:51 UTC)
Expired
Jun 25, 2015, 6:30 PM EDT
In force
39 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, IN, LaGrange County, IN, Noble County, IN, Steuben County, IN

The radar

The Northern Indiana radar (KIWX), 49 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1438 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

219 
WUUS53 KIWX 252151
SVRIWX
INC033-087-113-151-252230-
/O.NEW.KIWX.SV.W.0064.150625T2151Z-150625T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
551 PM EDT THU JUN 25 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DE KALB COUNTY IN NORTHEASTERN INDIANA...
  NORTHEASTERN NOBLE COUNTY IN NORTHEASTERN INDIANA...
  SOUTHEASTERN LAGRANGE COUNTY IN NORTHEASTERN INDIANA...
  SOUTHWESTERN STEUBEN COUNTY IN NORTHEASTERN INDIANA...

* UNTIL 630 PM EDT

* AT 550 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAGRANGE...
  MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. DAMAGE TO TREE LIMBS WAS 
           REPORTED WEST OF HOWE AT 525 PM. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  KENDALLVILLE...GARRETT...WATERLOO...ASHLEY...HUDSON...CORUNNA...
  ALTONA...STEUBENVILLE...BIG LONG LAKE...SEDAN...FAIRFIELD CENTER...
  ELMIRA...PLATO...BIG TURKEY LAKE...INDIANOLA...SALEM CENTER...
  STROH...ADAMS LAKE...HELMER AND WOODRUFF.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 334 AND
342.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.



&&

LAT...LON 4152 8493 4135 8515 4160 8543 4167 8534
TIME...MOT...LOC 2150Z 308DEG 17KT 4160 8535 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

FISHER
2 follow-up statements
046 
WWUS53 KIWX 252217
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
617 PM EDT THU JUN 25 2015

INC087-151-252226-
/O.CAN.KIWX.SV.W.0064.000000T0000Z-150625T2230Z/
LAGRANGE IN-STEUBEN IN-
617 PM EDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAGRANGE AND
SOUTHWESTERN STEUBEN COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. 

PLEASE RELAY ANY REPORTS OF DAMAGE TO TREES...POWER LINES AND POLES 
OR STRUCTURES TO LOCAL LAW ENFORCEMENT FOR RELAY TO THE NATIONAL 
WEATHER SERVICE. 

LAT...LON 4150 8496 4135 8515 4152 8534 4153 8517
TIME...MOT...LOC 2216Z 317DEG 19KT 4146 8523 

$$

INC033-113-252230-
/O.CON.KIWX.SV.W.0064.000000T0000Z-150625T2230Z/
DE KALB IN-NOBLE IN-
617 PM EDT THU JUN 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR NORTHWESTERN DE KALB AND NORTHEASTERN NOBLE COUNTIES...

AT 616 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
KENDALLVILLE...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KENDALLVILLE...GARRETT...WATERLOO...CORUNNA...ALTONA...FAIRFIELD
CENTER AND SEDAN.

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 334 AND
339.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4150 8496 4135 8515 4152 8534 4153 8517
TIME...MOT...LOC 2216Z 317DEG 19KT 4146 8523 

HAIL...1.00IN
WIND...60MPH
 
$$

FISHER
923 
WWUS53 KIWX 252228
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
628 PM EDT THU JUN 25 2015

INC033-113-252238-
/O.EXP.KIWX.SV.W.0064.000000T0000Z-150625T2230Z/
DE KALB IN-NOBLE IN-
628 PM EDT THU JUN 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DE KALB AND
NORTHEASTERN NOBLE COUNTIES WILL EXPIRE AT 630 PM EDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTHERN INDIANA .

LAT...LON 4150 8496 4135 8515 4152 8534 4153 8517
TIME...MOT...LOC 2225Z 308DEG 17KT 4146 8523 

$$

FISHER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:23 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 25, 4:23 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 PM EDT THU JUN 25 2015

.SYNOPSIS...
ISSUED AT 422 PM EDT THU JUN 25 2015

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH
MAINLY THIS EVENING ALONG A COLD FRONT MOVING ACROSS THE REGION.
EXPECT THESE SHOWERS TO DWINDLE OVERNIGHT. LOWS WILL BE IN THE 60S.
FRIDAY RAIN IS LIKELY...ESPECIALLY IN THE SOUTHERN PORTIONS OF THE
FORECAST AREA IN THE AFTERNOON. THUNDERSTORMS ARE ALSO
POSSIBLE. HIGHS WILL BE IN THE UPPER 60S AND LOW TO MID 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 318 PM EDT THU JUN 25 2015

A FEW STORMS HAVE STARTED TO FORM ACROSS NORTHERN AREAS THIS
AFTERNOON AS CLEARING HAS ALLOWED ~500 J/KG OF MLCAPE TO DEVELOP
ACROSS THE FORECAST AREA. THIS WEAK INSTABILITY COUPLED WITH THE
FORCING OF THE SYNOPTIC FRONT DROPPING SOUTH ACROSS LAKE MICHIGAN
WILL INITIATE NUMEROUS STORMS THIS EVENING. STORMS SHOULD MOVE
FAIRLY QUICKLY WHICH WILL REDUCE THE FLASH FLOOD THREAT...BUT
GIVEN THE SATURATED GROUND ACROSS THE FLASH FLOOD WATCH AREA...AND
AREA RESERVOIRS ALREADY NEAR CAPACITY...WAS HESITANT TO CANCEL
THE WATCH. WITH PWAT VALUES NEAR THE 90TH PERCENTILE...THE
STRONGEST STORMS MAY PRODUCE RAINFALL AMOUNTS IN EXCESS OF 1 TO 2
INCHES PER HOUR.

AFTER MOSTLY DRY CONDITIONS TONIGHT...FOCUS IS ON THE SEASONABLY
STRONG LOW PRESSURE CENTER MOVING THROUGH THE OHIO RIVER VALLEY.
NORTH OF THE SURFACE LOW...OUR SEVERE WEATHER RISK IS LOW...BUT
HEAVY RAINFALL WILL BE A CONCERN...ESPECIALLY AS WE MOVE INTO THE
LONG TERM PERIOD. HIGHER RESOLUTION GUIDANCE IS FURTHER SOUTHEAST
WITH THE SURFACE LOW AND PRECIPITATION SHIELD...BUT LOWER RESOLUTION
GUIDANCE IS CONSISTENT WITH A FURTHER NW TRACK OF THE SURFACE LOW
AND BRINGS SEVERAL INCHES OF RAIN INTO OUR SE CWA. THIS WILL NEED TO
BE WATCHED CLOSELY FOR THE POTENTIAL FOR MORE FLOODING ALONG AND SE
OF US24.

&&

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 356 PM EDT THU JUN 25 2015

THE LONG ADVERTISED DEEPENING OF THE GREAT LAKES TROF IS UNDERWAY
AND WILL BE THE FOCUS FOR SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS BEGINNING SATURDAY...WITH A BRIEF REPREIVE ON SUNDAY
BEFORE YET ANOTHER ROUND OF SHOWERS FORMS WITH A DEEPENING SURFACE
LOW ON SUNDAY NIGHT INTO MONDAY.

THE THREAT OF SEVERE WEATHER IS LOW WITH THESE SYTEMS...HOWEVER THE
THREAT OF HEAVY RAINFALL IS HIGH AND POTENTIAL FOR WIDESPREADY 0.50
TO 0.75 INCHES OF RAIN MONDAY AND TUESDAY. UNFORTUNATELY THE AXIS OF
HEAVIEST RAINFALL APPEARS TO BE ALONG OUR SOUTHERN BORDER OF THE
CWA...IN THE SAME LOCATION THAT CONTINUES TO BE AFFECTED BY HIGH
WATERS.

AS THESE SYSTEMS SHIFT EASTWARD...WINDS WILL INCREASE AS THE SURFACE
PRESSURE GRADIENT TIGHTENS AND WITH THE PROXIMITY OF THE MID LEVEL
VORTICIY ADVECTION CANNOT RULE OUT THE FORMATION OF COLD AIR
FUNNELS...ESPECIALLY IN THE EASTERN HALF OF THE COUNTY WARNING AREA.

IN THE CYCLONIC, NORTHWESTERLY FLOW...TEMPERATURES WILL REMAIN BELOW
NORMAL WITH HIGHS IN THE 70S AND LOWS IN THE UPPER 50S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 146 PM EDT THU JUN 25 2015

MORNING CLOUD COVER HAS BEGUN TO CLEAR WITH IMPROVING CEILINGS
THROUGH THE AFTERNOON. SCATTERED STORMS ARE EXPECTED THIS
AFTERNOON WITH BETTER CHANCES AT KFWA THAN KSBN. A COLD FRONT WILL
SLIDE SOUTHWARD DURING THE LATE EVENING AND SHIFT WINDS AROUND TO
NORTHERLY. DRIER CONDITIONS BEHIND THE FRONT SHOULD KEEP CIGS AND
VSBY VFR.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ013-015-020-
     022>027-032>034.

MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MCD
SHORT TERM...BENTLEY
LONG TERM...LEWIS
AVIATION...BENTLEY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 25, 4:37 AM EDT, 13 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
437 AM EDT THU JUN 25 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-260845-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
437 AM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY THIS MORNING. BRIEF PERIODS
OF HEAVY RAINFALL MAY LEAD TO LOCALIZED FLOODING THIS MORNING.

ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP THIS AFTERNOON INTO EARLY THIS EVENING IN ADVANCE OF A
COLD FRONT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS
POSSIBLE THIS AFTERNOON...MAINLY ALONG AND SOUTH OF US ROUTE 24.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ISOLATED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY
ESPECIALLY ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO. THERE
WILL BE PERIODIC CHANCES OF THUNDERSTORMS SUNDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON...MAINLY SOUTH OF
US ROUTE 24. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY RAINFALL
AMOUNTS IN EXCESS OF 2 INCHES TODAY...ALONG WITH ANY OBSERVED
FLOODING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-260845-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
437 AM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING. THERE IS A CHANCE OF
THUNDERSTORMS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SATURDAY INTO
SATURDAY EVENING.

HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS ON LAKE
MICHIGAN BEACHES SATURDAY AND SATURDAY EVENING.

THERE WILL BE PERIODIC CHANCES OF SHOWERS AND THUNDERSTORMS FOR
THE SUNDAY NIGHT THROUGH TUESDAY PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Jun 25, 4:39 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT THU JUN 25 2015

INZ006-MIZ078-079-252100-
LAGRANGE-ST. JOSEPH-CASS-
439 PM EDT THU JUN 25 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LAGRANGE...
SOUTHWESTERN ST. JOSEPH AND EAST CENTRAL CASS COUNTIES...

AT 436 PM EDT...A STRONG THUNDERSTORM WAS NEAR CONSTANTINE...OR 9
MILES SOUTHWEST OF THREE RIVERS...MOVING SOUTHEAST AT 20 MPH.

RAINFALL RATES OF UP TO AN INCH PER HOUR CAN BE EXPECTED WITH THIS
STORM...WHICH MAY CAUSE RAPID PONDING OF WATER IN LOW AREAS. IN
ADDITION...ISOLATED WIND GUSTS TO 40 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
STURGIS...CONSTANTINE...WHITE PIGEON...SCOTT...MOTTVILLE...
SHIPSHEWANA...HOWE...KLINGER LAKE...COREY LAKE...JONES AND CLEAR
LAKE.

THIS INCLUDES INTERSTATE 80 IN INDIANA BETWEEN MILE MARKERS 109 AND
125.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4176 8532 4161 8555 4170 8566 4176 8566
      4176 8574 4185 8586 4196 8576
TIME...MOT...LOC 2036Z 307DEG 17KT 4184 8575

FISHER
Local storm report, Jun 25, 5:40 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
540 PM EDT THU JUN 25 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     TSTM WND DMG     3 ESE SCOTT             41.72N 85.51W
06/25/2015                   LAGRANGE           IN   AMATEUR RADIO

            HEALTHY 4.5-6 INCH DIAMETER BRANCHES DOWN
            OVER THE ROAD.

&&

MCD

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 3:52 PM EDTAreal Flood AdvisoryIWXLaPorte, Starke3 hr
Jun 25, 4:56 PM EDTSevere Thunderstorm WarningIWXLaGrange49 min
Jun 25, 5:24 PM EDTSevere Thunderstorm WarningIWXLaGrange51 min
Jun 25, 6:31 PM EDTSpecial Weather StatementIWXDeKalb44 min
Jun 25, 7:04 PM EDTSpecial Weather StatementIWXAllen41 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.